# SDR MASA200800406

- Difficulty date: May 16, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 22,220 hours, 17,572 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2781 PHX-BFL.  LAV SMOKE DETECTOR WILL NOT TEST.  MX REPORTED THE DETECTOR DOES NOT TEST.  MX RE-SECURED CONNECTOR.
